# SDR UPS96221014

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Part number: NA
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DID NOT HAVE GREEN NOSE GEAR INDICATIONS (NO RED LIGHTS).  RECYCLED GEAR UP/DOWN SEQUENCE AND ALL LIGHTS  NORMAL.  JACKED ACFT AND CYCLED NLG 5 TIMES, COULD NOT DUPLICATE PROBLEM ON GROUND.  AIRCRAFT OK TO CONTINUE SERVICE.  ALL WORK DONE IAW B727 MM CHAPTERS 7 AND 32.
